Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 16, 2013, 3:55 PM MDT. It took effect at Mar 17, 2013, 1:00 PM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2013, 3:55 PM MDT (21:55 UTC)
- In effect from
- Mar 17, 2013, 1:00 PM MDT
- Expired
- Mar 18, 2013, 5:00 AM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
768 WWUS75 KABQ 162155 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT SAT MAR 16 2013 ...STRONG WINDS RETURN SUNDAY TO PORTIONS OF NORTH AND CENTRAL NEW MEXICO... .STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND NORTHEAST NEW MEXICO SUNDAY AFTERNOON. AREAS OF BLOWING DUST WILL BE A POSSIBILITY WITH THE STRONGER GUSTS. NMZ506-507-513>515-521-523-528-529-170500- /O.NEW.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 355 PM MDT SAT MAR 16 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. * LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS...THE SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. * WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS INCLUDING PORTIONS OF INTERSTATE 25 BETWEEN PECOS AND RATON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
5 follow-up statements
870 WWUS75 KABQ 170510 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1110 PM MDT SAT MAR 16 2013 ...STRONG WINDS RETURN SUNDAY TO PORTIONS OF NORTH AND CENTRAL NEW MEXICO... .STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND NORTHEAST NEW MEXICO SUNDAY AFTERNOON. AREAS OF BLOWING DUST WILL BE A POSSIBILITY WITH THE STRONGER GUSTS. NMZ506-507-513>515-521-523-528-529-171100- /O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1110 PM MDT SAT MAR 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS...THE SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. * WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS INCLUDING PORTIONS OF INTERSTATE 25 BETWEEN PECOS AND RATON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
136 WWUS75 KABQ 171032 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 432 AM MDT SUN MAR 17 2013 ...STRONG WINDS TO RETURN TO PARTS OF THE AREA THIS AFTERNOON AND INTO TONIGHT... .STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. AREAS OF BLOWING DUST WILL BE A POSSIBILITY WITH THE STRONGER GUSTS. WINDS WILL DIMINISH FOR MANY AREAS BY MID-EVENING BUT MOUNTAIN WAVE ACTIVITY AND LOCALLY STRONG NIGHTTIME WINDS WILL CONTINUE TO IMPACTS AREAS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN DURING THE OVERNIGHT. NMZ512-522-524-526-527-172130- /O.EXB.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 432 AM MDT SUN MAR 17 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MDT MONDAY. * LOCATION...WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...RATON RIDGE... ESTANCIA VALLEY...SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS. * WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE GRADUALLY DIMINISHING DURING THE EVENING. HOWEVER...AREAS OF LOCALLY STRONG WINDS WILL PERSIST TONIGHT PARTICULARLY ALONG AND IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS ARE MOST LIKELY. * VISIBILITY...LOCALLY REDUCED TO BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ NMZ513>515-521-523-528-529-172130- /O.EXT.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 432 AM MDT SUN MAR 17 2013 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MDT MONDAY... * LOCATION...SANGRE DE CRISTO MOUNTAINS AND THE SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. * WINDS...WEST INCREASING TO 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON AND INTO THE EVENING. WINDS WILL DIMINISH SOMEWHAT TONIGHT BUT REMAIN LOCALLY STRONG AND GUSTY...PARTICULARLY ALONG AND IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS ARE MOST LIKELY. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. POTENTIALLY DAMAGING WIND GUSTS WILL BE POSSIBLE FOR AN EXTENDED PERIOD PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ NMZ506-507-172130- /O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- 432 AM MDT SUN MAR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... * LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$
639 WWUS75 KABQ 171720 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1120 AM MDT SUN MAR 17 2013 ...STRONG WINDS TO RETURN TO PARTS OF THE AREA THIS AFTERNOON AND INTO TONIGHT... .STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND A STRENGTHENING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. THE INTERSTATE 40 CORRIDOR IS NOW EXPECTED TO BE IMPACTED ACROSS THE EASTERN PLAINS TO THE TEXAS BORDER. AREAS OF BLOWING DUST ARE EXPECTED WITH THE STRONGER GUSTS. WINDS WILL DIMINISH FOR MANY AREAS BY MID-EVENING BUT MOUNTAIN WAVE ACTIVITY AND LOCALLY STRONG NIGHTTIME WINDS WILL CONTINUE TO IMPACTS AREAS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN DURING THE OVERNIGHT. NMZ532>534-180200- /O.EXA.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/ EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 1120 AM MDT SUN MAR 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...THE PLAINS OF GUADALUPE...QUAY AND EASTERN SAN MIGUEL COUNTIES...INCLUDING INTERSTATE 40 ACROSS EASTERN NEW MEXICO. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...THEN PEAK IN STRENGTH DURING THE LATE AFTERNOON BEFORE WEAKENING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ NMZ506-507-180200- /O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- 1120 AM MDT SUN MAR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE WEAKENING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED BELOW 1 MILE IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ NMZ512>515-521>524-526>529-180200- /O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1120 AM MDT SUN MAR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT MONDAY... * LOCATION...SANGRE DE CRISTO MOUNTAINS AND THE SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON AND INTO THE EVENING. WINDS WILL DIMINISH SOMEWHAT TONIGHT BUT REMAIN LOCALLY STRONG AND GUSTY...PARTICULARLY ALONG AND IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS ARE MOST LIKELY. * VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE LOCATIONS...EXCEPT BELOW 1 MILE ALONG AND SOUTH OF INTERSTATE 40. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ 44/21
363 WWUS75 KABQ 180151 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 751 PM MDT SUN MAR 17 2013 ...GUSTY NORTHWEST WINDS TO PERSIST ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT... .STRONG NORTHWEST WINDS ALOFT MAY PRODUCE GUSTY WINDS OVERNIGHT ACROSS THE CENTRAL MOUNTAIN CHAIN AND EAST SLOPES...AS WELL AS THE NORTHEAST AND CENTRAL HIGHLANDS. NMZ506-507-180300- /O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- 751 PM MDT SUN MAR 17 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... $$ NMZ532>534-180300- /O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T0200Z/ EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 751 PM MDT SUN MAR 17 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... $$ NMZ512>515-521>524-526>529-181100- /O.CON.KABQ.WI.Y.0014.000000T0000Z-130318T1100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 751 PM MDT SUN MAR 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT MONDAY... * LOCATION...SANGRE DE CRISTO MOUNTAINS...SANDIA AND MANZANO AND SOUTH CENTRAL MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND RIDGES AS WELL AS THE EAST SLOPES AND ADJACENT CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL DIMINISH SOMEWHAT TONIGHT ALONG THE WEST SLOPES BUT MAY REMAIN LOCALLY STRONG AND GUSTY OR MAY EVEN STRENGTHEN AFTER MIDNIGHT...PARTICULARLY ALONG THE EAST SLOPES AND OVER NORTHEAST AND CENTRAL HIGHLANDS. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 FROM GLORIETA TO RATON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$
624 WWUS75 KABQ 181053 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 AM MDT MON MAR 18 2013 NMZ512>515-521>524-526>529-181200- /O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T1100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 453 AM MDT MON MAR 18 2013 ...WIND ADVISORY WILL EXPIRE AT 5 AM MDT EARLY THIS MORNING... WINDS HAVE DIMINISHED OVER MOST OF THE ADVISORY AREA...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO RE-STRENGTHEN THIS AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. $$ 52
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 16, 3:23 PM MDT, 32 minutes earlier.
Area forecast discussion, Mar 16, 3:23 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT SAT MAR 16 2013 ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON... .DISCUSSION... TWO UPPER LEVEL TROUGHS WILL RAPIDLY PASS NORTH OF NM TONIGHT THROUGH SUNDAY NIGHT. THE FIRST SYSTEM WILL BE WEAKER BUT IT WILL DROP A LITTLE FURTHER SOUTH TONIGHT WITH A CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS NORTH OF INTERSTATE 40 AND ESPECIALLY NEAR THE CO BORDER. THE SECOND SYSTEM WILL BE FARTHER NORTH BUT IT WILL BE STRONGER WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS SUNDAY FAVORING THE NORTHERN MOUNTAINS AND THE NE HIGHLANDS AND PLAINS NEAR THE CO BORDER. CANT RULE OUT A FEW DRY THUNDERSTORMS AS FAR SOUTH AS LOGAN AND ALMOST TO THE NORTHERN GUADALUPE COUNTY BORDER SUNDAY AFTERNOON. A FEW SHOWERS MAY LINGER IN THE SANGRES INTO SUNDAY NIGHT. THE BIGGER CONCERN WILL BE WINDS ON SUNDAY. WESTERLY WIND GUSTS AROUND 50 MPH ARE POSSIBLE DURING THE AFTERNOON IN MOUNTAINS LOCATED NORTH OF HIGHWAY 60 AND ALSO IN ADJACENT EAST SLOPE LOCATIONS. CLOUDS ACROSS NORTHERN AREAS IN THE MORNING SHOULD BREAK UP DURING THE AFTERNOON...BUT UNCERTAINTY ABOUT COVERAGE AND TIMING STILL MAKES IT A LITTLE UNCLEAR WHERE A WIND ADVISORY WILL BE NEEDED. FURTHER...MODEL DISCREPANCIES MAKE IT A LITTLE UNCLEAR WHETHER A 995 MB SURFACE LOW WILL SET UP IN SE CO OR NE TO E CENTRAL NM. THIS WILL BE THE DETERMINING FACTOR ON WHICH PARTS OF THE PLAINS EXPERIENCE 50 MPH WIND GUSTS SUNDAY AFTERNOON. WITH THIS FORECAST PACKAGE...WE CHOSE TO ISSUE A WIND ADVISORY SUNDAY AFTERNOON TIL AROUND SUNSET WHERE WE ARE MOST CONFIDENT IN ADVISORY CONDITIONS DEVELOPING...INCLUDING THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE CENTRAL MOUNTAINS AND EAST CENTRAL HIGHLANDS...AND THE WEST CENTRAL MOUNTAINS AND ADJACENT EAST SLOPE LOCATIONS. LOOK FOR LATER SHIFTS TO EXPAND THIS ADVISORY TO MORE LOCATIONS AS CONFIDENCE GROWS ON SKY COVERAGE AND THE POSITION OF THE LEE SIDE SURFACE LOW. WINDS ALOFT WILL PEAK IN STRENGTH OVER NORTH CENTRAL AND NE AREAS SUNDAY NIGHT...SO THE POTENTIAL EXISTS FOR THOSE 50 MPH WIND GUSTS TO LINGER THROUGH THE NIGHT IN THE NORTHERN AND CENTRAL MOUNTAINS WITH STRONG DOWNSLOPE WIND GUSTS NEAR 40 MPH OVERNIGHT ALONG THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN. BREEZY TO WINDY CONDITIONS WILL THEN REDEVELOP ACROSS A BROADER PORTION OF CENTRAL AND N CENTRAL NM MONDAY...THIS TIME OUT OF THE NW DUE TO A COLD FRONT THAT WILL DROP SOUTHWARD THROUGH THE STATE SUNDAY NIGHT INTO MONDAY MORNING. AFTER HIGH TEMPERATURES 5 TO 15 DEGREES ABOVE NORMAL ON SUNDAY...READINGS WILL DROP A FEW TO 9 DEGREES IN THE WAKE OF THE COLD FRONT MONDAY BEFORE REBOUNDING TUESDAY AS RAPID ZONAL FLOW ALOFT TRIES TO RE-ESTABLISH. MODELS HAVE BEEN PICKING UP ON WEAK PERTURBATION ALOFT THAT WILL PASS EASTWARD OVER NM ON TUESDAY...AND IT COULD TRIGGER A LIGHT SHOWER IN THE NORTHERN MOUNTAINS. WEDNESDAY AND THURSDAY...WILL FEATURE ANOTHER UPPER LEVEL TROUGH PASSING MORE SLOWLY EASTWARD OVER THE WESTERN US. MODELS DEPICT THIS ONE BRINGING WITH IT MORE MOISTURE. THE ELONGATED TROUGH WILL PASS MAINLY NORTH OF NM AND STRETCH ALL OF THE WAY INTO CANADA. AT THIS TIME THE NORTHERN AND WESTERN MOUNTAINS LOOK FAVORED FOR ACCUMULATING PRECIPITATION WITH SPOTTIER PRECIP FARTHER SOUTH AND EAST. PRECIP SHOULD MAINLY BE IN THE FORM OF MOUNTAIN SNOW SHOWERS AND LOWER ELEVATION RAIN SHOWERS. THE SYSTEM WILL ALSO BEAR BREEZY TO WINDY CONDITIONS ALONG AND SOUTH OF INTERSTATE 40. DRIER BUT COOLER WEATHER AND WEAKER WINDS ARE EXPECTED FRIDAY IN THE WAKE OF THE EXITING SYSTEM. 44 && .FIRE WEATHER... WX PATTERN MORE TYPICAL OF A HALF MONTH TO MONTH FROM NOW TO BE THE RULE INTO EARLY NEXT WEEK. MAIN CONCERN IN THE NEAR-TERM WILL BE A SIGNIFICANT EXPANSION OF CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. LATEST MODELS STILL SUPPORT WIDESPREAD CRITICAL RANGE WIND SPEEDS ACROSS THE AREA SUNDAY AFTN AND EARLY EVENING...THOUGH NORTH CENTRAL AREAS WILL BE LESS FAVORED THAN THE REMAINDER OF THE AREA. GUSTY WINDS COMBINED WITH MINIMUM RH IN THE 8 TO 15 PERCENT RANGE WILL BE MOST CRITICAL FOR THE LOWER ELEVATIONS OF WEST CENTRAL AND CENTRAL NM TO THE EAST CENTRAL PLAINS. MORE MARGINAL AREAS INCLUDE NORTHERN FIRE WX ZONE 501 AND THE NE QUARTER OF THE STATE WHERE MIN RH VALUES MAY REMAIN JUST ABOVE CRITICAL THRESHOLDS...BUT WIND SPEEDS IN THE NE SUN AFTN WILL BE AMONG THE HIGHEST ACROSS OUR FORECAST AREA. THUS WILL CONTINUE THE RED FLAG WARNING FOR SAME AREAS AND TIME SPAN AS PER THE MOST RECENT UPGRADE. BREEZY TO LOCALLY WINDY CONDITIONS ACROSS THE HIGHER TERRAIN AND ESPECIALLY TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN MAY STILL REACH BETWEEN 1 AND 3 HOURS OF CRITICAL FIRE WX CONDITIONS FOR PARTS OF EASTERN TORRANCE COUNTY AND IN EVEN MORE LOCALIZED FASHION IN A FEW SPOTS IN THE NORTHERN GILA REGION. A FEW SPRINKLES AND PERHAPS HIGH MOUNTAIN SNOW SHOWERS POSS NORTH THIRD HIGHER TERRAIN OVERNIGHT... BUT NOT EVEN A REMOTE CHANCE OF WETTING AMTS OF PCPN. BREEZY TO LOCALLY WINDY AND DRY PATTERN WILL PERSIST INTO MON AND CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY REDEVELOP FOR SOME AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN...ESPECIALLY WESTERN PARTS OF THE EAST CENTRAL PLAINS AND THE CENTRAL HIGHLANDS. WHAT ALSO WILL LIKELY BE DEVELOPING WILL BE A FAVORABLE PATTERN FOR LOCALLY STRONG NIGHTTIME WINDS TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN SUN NIGHT AND AGAIN MON NIGHT. WINDS THEN BECOME LESS OF A FORECAST ISSUE BY TUE/WED OF NEXT WEEK WITH OVERALL AIR MASS MOISTENING ESPECIALLY BY THE MIDDLE PART OF THE UPCOMING WEEK. THIS WILL OCCUR AHEAD OF A POTENTIALLY SIGNIFICANT UPPER LEVEL TROUGH THAT COULD IMPACT THE AREA DURING THE WED/THU PERIOD. 43 && .AVIATION... 18Z TAF CYCLE A FAIRLY THICK VEIL OF MID AND HIGH LEVEL CLOUDINESS WILL CONTINUE ACROSS MOST OF N AND CENTRAL NM THIS AFTN...BUT WILL DECREASE FROM NW TO SE THIS EVE. ANOTHER INCREASE IN MID TO HIGH CLOUDS CAN BE EXPECTED TOWARD OR BY DAWN SUN...AGAIN MAINLY ACROSS NORTHERN AREAS OF THE STATE WHERE A FEW RAIN AND HIGH MOUNTAIN SNOW SHOWERS ARE A PRETTY GOOD BET AFTER 18Z...FAVORING THE NM/CO BORDER REGION. ANY MVFR CATEGORY CIGS ASSOCIATED WITH THESE SHOWERS WILL BE BRIEF AND VERY LOCALIZED...NOT EXPECTED TO IMPACT ANY OF THE TAF SITES THRU 12Z SUN. MEANWHILE BEHIND A SHALLOW BACKDOOR COLD FRONT MODERATE NE SFC WINDS WILL CONTINUE INTO NE AND PORTIONS OF EAST CENTRAL NM...MAINLY EAST OF AN ANGEL FIRE TO KLVS TO KROW LINE. ELSEWHERE SFC WIND GUSTS TO 35 KTS POSSIBLE HIGHER TERRAIN...AND TO LEE OF THE CENTRAL MTN CHAIN EAST TO KCQC. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 35 66 30 59 / 10 5 0 0 DULCE........................... 30 64 23 52 / 20 20 0 0 CUBA............................ 32 63 25 54 / 10 10 0 0 GALLUP.......................... 34 71 27 62 / 10 0 0 0 EL MORRO........................ 30 61 24 53 / 10 5 0 0 GRANTS.......................... 30 68 24 61 / 10 5 0 0 QUEMADO......................... 36 65 31 59 / 5 0 0 0 GLENWOOD........................ 30 71 27 71 / 0 0 0 0 CHAMA........................... 32 53 25 45 / 20 30 5 0 LOS ALAMOS...................... 41 60 35 54 / 20 10 5 0 PECOS........................... 38 57 33 52 / 10 10 5 0 CERRO/QUESTA.................... 28 59 23 52 / 20 20 5 0 RED RIVER....................... 28 48 23 42 / 30 20 10 0 ANGEL FIRE...................... 26 50 20 42 / 20 20 5 0 TAOS............................ 32 59 24 53 / 20 10 5 0 MORA............................ 36 57 30 52 / 20 10 5 0 ESPANOLA........................ 34 67 30 60 / 10 10 0 0 SANTA FE........................ 40 60 34 54 / 10 5 5 0 SANTA FE AIRPORT................ 37 64 31 59 / 10 5 5 0 ALBUQUERQUE FOOTHILLS........... 47 68 44 63 / 5 5 5 0 ALBUQUERQUE HEIGHTS............. 45 69 41 64 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 44 71 39 66 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 43 73 38 68 / 5 5 0 0 LOS LUNAS....................... 41 72 35 66 / 5 0 0 0 RIO RANCHO...................... 43 71 38 66 / 5 5 0 0 SOCORRO......................... 41 78 35 74 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 66 33 62 / 10 5 5 0 TIJERAS......................... 42 68 37 63 / 5 5 5 0 MORIARTY/ESTANCIA............... 37 63 32 58 / 5 5 0 0 CLINES CORNERS.................. 39 62 33 55 / 5 5 5 0 GRAN QUIVIRA.................... 42 67 38 61 / 5 0 5 0 CARRIZOZO....................... 42 70 38 65 / 0 0 0 0 RUIDOSO......................... 41 63 38 58 / 5 5 0 0 CAPULIN......................... 33 61 28 54 / 40 10 5 0 RATON........................... 31 64 27 58 / 30 10 5 0 SPRINGER........................ 32 67 29 59 / 20 10 0 0 LAS VEGAS....................... 34 62 31 56 / 10 5 5 0 CLAYTON......................... 34 70 32 60 / 30 20 5 0 ROY............................. 33 66 33 61 / 20 5 0 0 CONCHAS......................... 39 75 38 68 / 10 5 0 0 SANTA ROSA...................... 40 74 39 65 / 5 0 0 0 TUCUMCARI....................... 41 80 41 71 / 10 0 0 0 CLOVIS.......................... 41 76 41 68 / 5 0 0 0 PORTALES........................ 42 77 42 69 / 5 0 0 0 FORT SUMNER..................... 44 77 43 68 / 5 0 0 0 ROSWELL......................... 48 81 46 77 / 5 0 0 0 PICACHO......................... 47 75 43 71 / 0 0 0 0 ELK............................. 44 69 41 66 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ101-103>109. WIND ADVISORY FROM 1 PM TO 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ506-507-513>515-521-523-528-529. && 44
Hazardous weather outlook, Mar 16, 4:58 AM MDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 458 AM MDT SAT MAR 16 2013 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 458 AM MDT SAT MAR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY ALONG WITH STRONG WEST WINDS...CONTINUING INTO MONDAY. WEST WINDS WILL INCREASE SUNDAY BEHIND THE PASSAGE OF A COLD FRONT. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE COMMON FOR MOST LOCATIONS BOTH SUNDAY AND MONDAY AFTERNOONS. THE STRONG WINDS MAY POSE TRAVEL DIFFICULTIES...ESPECIALLY ALONG NORTH-SOUTH ORIENTED HIGHWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 5:54 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 38 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.